Authors: Perović, Aleksandar
Ognjanović, Zoran 
Rašković, Miodrag 
Marković, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: How to restore compactness into probabilistic logics?
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 5293 LNAI
First page: 338
Last page: 348
Conference: 11th European Conference on Logics in Artificial Intelligence, JELIA 2008; Dresden; Germany; 28 September 2008 through 1 October 2008
Issue Date: 28-Nov-2008
Rank: M23
ISBN: 978-3-540-87802-5
ISSN: 0302-9743
DOI: 10.1007/978-3-540-87803-2_28
Abstract: 
The paper offers a proof of the compactness theorem for the -valued polynomial weight formulas. We also provide a complete axiomatization for the polynomial weight formulas.
Keywords: Polynomial weights | Complete axiomatization | Probabilistic logics
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

2
checked on Apr 8, 2022

Page view(s)

28
checked on Apr 8, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.